1125 articles – 1435 Notices  [english version]
HAL : hal-00676454, version 1

Fiche détaillée  Récupérer au format
Probability Theory and Related Fields 158, 3-4 (2014) 575-596
Existence of densities for the 3D Navier-Stokes equations driven by Gaussian noise
Arnaud Debussche ( ) 1, 2, Marco Romito 3
(2014)

We prove three results on the existence of densities for the laws of finite dimensional functionals of the solutions of the stochastic Navier-Stokes equations in dimension 3. In particular, under very mild assumptions on the noise, we prove that finite dimensional projections of the solutions have densities with respect to the Lebesgue measure which have some smoothness when measured in a Besov space. This is proved thanks to a new argument inspired by an idea introduced in Fournier and Printems (2010).
1 :  Institut de Recherche Mathématique de Rennes (IRMAR)
CNRS : UMR6625 – Université de Rennes 1 – École normale supérieure (ENS) - Cachan – Institut National des Sciences Appliquées [INSA] : - RENNES – Université de Rennes II - Haute Bretagne
2 :  IPSO (INRIA - IRMAR)
CNRS : UMR6074 – INRIA – Université de Rennes 1
3 :  Dipartimento di Matematica "Ulisse Dini"
University of Firenze
Analyse numérique
Processus stochastiques
Mathématiques/Probabilités

Mathématiques/Equations aux dérivées partielles

Physique/Physique mathématique

Mathématiques/Physique mathématique
Probability – Mathematical Physics – Analysis of PDEs
Lien vers le texte intégral : 
http://fr.arXiv.org/abs/1203.0417